# SDR GTIA2021112636141

- Difficulty date: November 23, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 49,389 hours, 22,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT ON FINAL APPROACH-PREFROMED TSM 05-50-810-831 FOUND NO SMELL A/C OK FOR SERVICE AERO TRACER NEG
